کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4624253 | 1339536 | 2006 | 12 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Oscillation properties of nonlinear impulsive delay differential equations and applications to population models
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
آنالیز ریاضی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
Comparison theorem and explicit sufficient conditions are obtained for oscillation and nonoscillation of solutions of nonlinear impulsive delay differential equations which can be utilized to population dynamic models. Our results in this paper generalize and improve several known results.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Mathematical Analysis and Applications - Volume 322, Issue 1, 1 October 2006, Pages 359-370
Journal: Journal of Mathematical Analysis and Applications - Volume 322, Issue 1, 1 October 2006, Pages 359-370